Translator Disclaimer
2019 Estimation of a bivariate conditional copula when a variable is subject to random right censoring
Taoufik Bouezmarni, Félix Camirand Lemyre, Anouar El Ghouch
Electron. J. Statist. 13(2): 5044-5087 (2019). DOI: 10.1214/19-EJS1645

Abstract

This paper concerns the dependence structure of a random pair $(Y_{1},Y_{2})$ conditionally upon a covariate $X$ in the case where the variable $Y_{1}$ is subject to random right censoring. The dependence structure is described by a conditional copula for which we propose a nonparametric estimator. We establish the asymptotic properties of the proposed estimator and investigate its finite sample behavior in a numerical study. The methodology is illustrated through a real data example featuring patients with advanced lung cancer.

Citation

Download Citation

Taoufik Bouezmarni. Félix Camirand Lemyre. Anouar El Ghouch. "Estimation of a bivariate conditional copula when a variable is subject to random right censoring." Electron. J. Statist. 13 (2) 5044 - 5087, 2019. https://doi.org/10.1214/19-EJS1645

Information

Received: 1 September 2018; Published: 2019
First available in Project Euclid: 12 December 2019

zbMATH: 07147371
MathSciNet: MR4041702
Digital Object Identifier: 10.1214/19-EJS1645

Subjects:
Primary: 62G99
Secondary: 62N01

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.13 • No. 2 • 2019
Back to Top